International Journal of Mathematics and Mathematical Sciences
Volume 24 (2000), Issue 7, Pages 461-467
Uniform convergence of numerical conformal mappings of interior
domains in the charge simulation method
Department of Applied Mathematics, Kobe Mercantile Marine College, Higashinada, Fukae-Minami 5-1-1, Kobe 658-0022, Japan
Received 20 November 1998
Copyright © 2000 Tetsuo Inoue. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The uniform convergence of the approximations by new numerical
schemes in the charge simulation method, which have been recently
proposed by Inoue (1997), will be studied. The exponential decrease
of the errors will also be shown.